# SDR CALA2021082001385

- Difficulty date: August 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N14115
- Make and model: Boeing 757224
- Aircraft serial: 27557
- Aircraft time: 101,572 hours, 21,040 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Overflow
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE DISPOSAL MIDLAVG -LAVATORY WASTE SYSTEM PROBLEM WAS ENCOUNTERED BY FLIGHTCREW WHICH IS NOT COVERED IN FAULT CODE DIAGRAMS MULTIPLE LAVS OVERFLOWIN G. 2 OPERABLE LAVS ARA ALMOST FULL LOCKING TO VERIFY POSITIVE FIX. UNLOCKING FOR UPDATE. DEBRIEFED FLIGHT ATTENDANT UPON ARRIVAL, THEY INDICATED THE FLUID AT MID LAV BOWL WAS FILLING UP, AND THE FWD FIRST CLASS LAV BOWL WAS AT NEAR FULL LEVEL. AND  SAID THE AFT LAVS HAD NO ISSUES OF BOWLS FILLING UP. FLUSHED ALL LAVS FOUND NO STANDING FLUID IN THE BOWL AND NO INDICATION OF FILLING UP. PUSHED DOWN ALL BOWL FLAPPERS AND INDICATE AT SERVICE LAVEL. INSPECTED ALL 4 LAVS AFTER SERVICING AND FOUND ALL LAVS TO BE AT PROPER PRECHARGE LEVELS. FLUSHED EACH LAV AND FOUND ALL ARE FUNCTIONING NORMAL WITH FRESH BLUE FLUID. ALL LAVSARECLEAN&SERVICEABLE.ATARRIVALPERFORMEDVISUALI NSPECTION OF ALL LAV TANKS AND APPEARED TO BE AT SERVICED LEVEL, NO STANDING FLUID IN THE BOWLS,NO BLUE WATER SPILL INSIDE ALL LAVS. ALL LAVS OPERATING NORMAL.
